Journal of Science of the Hiroshima University, Series A-I (Mathematics)

Derivations of Lie algebras

Shigeaki Tôgô

Full-text: Open access

Article information

Source
J. Sci. Hiroshima Univ. Ser. A-I Math., Volume 28, Number 2 (1964), 133-158.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206139393

Digital Object Identifier
doi:10.32917/hmj/1206139393

Mathematical Reviews number (MathSciNet)
MR0179299

Zentralblatt MATH identifier
0129.02001

Subjects
Primary: 17.30

Citation

Tôgô, Shigeaki. Derivations of Lie algebras. J. Sci. Hiroshima Univ. Ser. A-I Math. 28 (1964), no. 2, 133--158. doi:10.32917/hmj/1206139393. https://projecteuclid.org/euclid.hmj/1206139393


Export citation

References

  • [1] N.Bourbaki, Groupes et Algebres de Lie,Chap. I,Algebres de Lie,Paris, 1960.
  • [2] C.Chevalley, Theoriedes Groupes de Lie,Tome II,Groupes algebriques, Paris, 1951.
  • [3] C.Chevalley, Theoriedes Groupes de Lie, Theorie des Groupes de Lie, Tome III, Theoremes generaux sur les algebres de Lie, Paris, 1955.
  • [4] J Dixmier, Sous-algebres de Cartan et decompositions de Levi dans les algebres de Lie, Trans. Roy. Soc. Canada Ser. Ill, 20 (1956), 17-21.
  • [5] J. Dixmier and W. G. Lister, Derivations of nilpotent Lie algebras, Proc. Amer. Math. Soc, 8 (1957), 155-158.
  • [6] Harish-Chandra, On the radical of a Lie algebra, Proc. Amer. Math. Soc, 1 (1950), 14-17.
  • [7] G. Hochschild, Semi-simple algebras and generalized derivations,Amer. J. Math., 64(1942), 677- 694.
  • [8] N.Jacobson, A note on automorphisms and derivations of Lie algebras,Proc Amer. Math. Soc, 6 (1955), 281-283.
  • [9] G. Leger, A note on the derivations of Lie algebras, Proc. Amer. Math. Soc, 4 (1953), 511-514.
  • [10] G. Leger, Derivationsof Lie algebras III, Duke Math. J., 30 (1963), 637-645.
  • [11] G. Leger and S. Togo, Characteristically nilpotentLie algebras, Duke Math. J., 26 (1959), 623- 628.
  • [12] A. I. Malcev, Solvable Lie algebras, Izv. Akad. Nauk SSSR Ser. Mat., 9 (1945), 329-352.
  • [13] G. D. Mostow, Fully reducible subgroups of algebraic groups,Amer. J. Math., 78 (1956), 200-221.
  • [14] E. Schenkman, On the derivation algebra and the holomorph of a nilpotent Lie algebras,Mem. Amer. Math. Soc No. 14 (1955), 15-22.
  • [15] S. Togo, On splittable linear Lie algebras, J. Sci. Hiroshima Univ. Ser. A, 18 (1955), 289-306.
  • [16] S. Togo, On the derivations of Lie algebras,}. Sci. Hiroshima Univ. Ser. A, 19 (1955), 71-77.
  • [17] S. Togo, On the derivation algebrasof Lie algebras, Ganad.J. Math., 13 (1961), 201-216.